# SDR SWAA030272

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 65,333 hours, 71,217 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 658385
- Part serial: 6158113
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE COMPRESSOR STALLS WHEN THROTTLE ADVANCED.  REMOVED AND REPLACED NR 1 ENG START CHECK VALVE AND PRESS RATIO BLEED CONTROL PER MM.
